MathSciNet Relay Station
MathSciNet bibliographic data
MR1785348 65D32 (65C05)
Hickernell, Fred J.; Hong, Hee Sun; L'Écuyer, Pierre; Lemieux, Christiane Extensible lattice sequences for quasi-Monte Carlo quadrature. SIAM J. Sci. Comput. 22 (2000), no. 3, 1117–1138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement